# SDR HALA9900104

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,875 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - LEFT ENGINE HYD PUMP FAILED.  REPLACED LEFT ENGINE HYD PUMP PER MM 29-20-5 ENGINE RUN.  OPS AND SECURITY CHECK OK AND LEAK CHECK OK.  (M)
